# SDR UIEA2015071300333

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,717 hours, 16,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 900835A
- Part serial: 104997
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK SLIDE BATTERY TEST SWITCH INOPERATIVE.  DOES NOT TEST.  R & R RT UPPER DECK DOOR SLIDE BATTERY PACK IAW MM 52-23-14-404-005.  OPERATIONS CHECK NORMAL.
